# SDR USAA2011090200006

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 8,719 hours, 1,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L-2 DOOR ASSIST CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED THE L-2 DOOR ASSIST CYLINDER.
